# SDR UPS03441484

- Difficulty date: October 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B1447225
- Part serial: 109
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION REVEALED AT LT WING LANDING GEAR SUPPORT BEAM O/B END AFT FITTING FIVE INDICATIONS AT 2, 6, 7, 9, 11 O'CLOCK RESPECTIVELY WERE FOUND EXCEEDED THE 50 PERCENT ACCEPTANCE LIMIT PER NTM PT4. 57-40-03.  REMOVAL OF THE FITTING FOR FURTHER INVESTIGATION ACTION IS NECESSARY.  LT WLG SUPPORT BEAM O/B END FITTING REPLACED AS PER MM 57-15-01 & LT WING LANDING GEAR RETRACTION CARRIED OUT AS PER MM 32-32-00.
